MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah NO 3 TRIATH TS PLUS TIB INS X3 POLY 9MM; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co

Stryker Orthopaedics-Mahwah NO 3 TRIATH TS PLUS TIB INS X3 POLY 9MM; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Catalog Number 5537-G-309-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had an index right tka on (b)(6) 2025.The patient developed pji, and was revised on (b)(6) 2025.Only poly was exchanged.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# triathlon ps fem component cemented; cat# 5515-f-302; lot# sth4ba device name# tri ts baseplate size 3; cat# 5521-b-300; lot# hox9va device name# triath symmetric x3 patella; cat# 5550-g-339-e; lot# 8w9p device name# tri cmnt stem 12mmx50mm; cat# 5560-s-112; lot# 1669916d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
NO 3 TRIATH TS PLUS TIB INS X3 POLY 9MM
Common Device Name
Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50419194
Report Number0002249697-2026-00745
Device Sequence Number21490343
Product Code MBH
UDI-Device Identifier07613327287981
UDI-Public07613327287981
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-309-E
Device Lot NumberWP89J2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale
Patient Weight145 LB